Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Patch on the shoulder, scalp. Dandruff problem. What is it ?

good afternoon doc today while i was combing my hair as i have a dandruff problem from 1 year today i felt something diffrent on my shoulder .i think that its the dandruff which fell on my shoulder and i had something very unusual patch on it could i know a treatment for my dandruff.( i have got manu patches on my scalp of dandruff.)
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
Welcome to HCM.

Dandruff can be managed by shampoos containing Ketoconazole and zinc pyrithane. You have to apply the same after wetting you scalp, leave it for 5 minutes, then take bath. You repeat the procedure on alternate days initially, then weekly twice for up to 6 months along with some multivitamin tablet containing Vitamin A for six months. You can also use steroid scalp application for a short time and taper the use of the same.

If it is not controlled by these measures then you can alternatively use shampoo containing Ketocanazole and coal tar or salicylic acid. These are available in market.

But you have to consult a Dermatologist and it is better with his guidance only you have to take treatment. It has to be rule out the possibility of Psoriasis.
Get well soon.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor